# SDR DXTA2011042204553

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GV
- Aircraft serial: 631
- Aircraft time: 9,955 hours, 3,626 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Resolver
- Part number: 5913114
- Part serial: 0039
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN FLAPS WERE RETRACTED, STAB DID NOT COME FULLY UP.  RECEIVED AN AMBER CAS MESSAGE, UNCOMMANDED STAB AND BLUE CAS MESSAGES FLAP/STAB.   MX-RQD A-B AND FLAP/STB SYS FLAP A MESSGE. STAB PART OF FLAP POSITION INDICATOR SHOWED AMBER AND NOT FULLY UP.  R & R HORIZONTAL STABILIZER POSITION RESOLVER IAW CMP 274301 AND AMM 27-43-01. OPS CHECKED GOOD.
